# SDR DALA2017062104858

- Difficulty date: June 20, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 68,197 hours, 49,190 cycles
- Engine: Pwa JT8D219
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE CIRCUIT BREAKER TRIPPED WITH ODOR AND SMALL AMOUNT OF SMOKE.  DISCONNECTED THE VALVES  FROM B1-43, MEGGED WIRES FROM B1-43 TO PL809. ALL GOOD IAW WDM 75-11-00. REPLACED THE CIRCUIT BREAKER B1-43. FOUND COWL ANTI ICE VALVE BAD.
